# SDR UIEA200700482

- Difficulty date: December 3, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N498
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 37,219 hours, 5,615 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 60B1002812
- Part serial: 01165H9915
- Condition: Cracked
- Location: Cockpit
- Part time: 24,659 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 OUTER WINDOW PANE CRACKED DURING CRUISE.  NO OTHER DIFFICULITIES EXPERIENCED, LANDING NORMAL.  REPLACED WINDOW ASSY 60B100028-12 AFTER LANDING AT DXB IAW MM 56-11-01.  RECORDED ON LOG PAGE 249587.
